# SDR CA150410017

- Difficulty date: April 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 24,058 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: FS361
- Condition: Unserviceable
- Location: Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) SMOKE IN COCKPIT, FLAP CB POPPED, DEFECT DESCRIPTION IN LOGBOOK.  FLAP MOTOR WAS FOUND BURNT FROM BEING OVERHEATED.  FLAPS FOUND TO BE IN THE UP POSITION , TIGHT UP AGAINST THE WING.  THOUGHT IS, THAT THE FLAPS RIGGING SLOWLY WENT OUT OF RIG  & TIGHTER UP AGAINST THE WING BEFORE THE FLAP LIMIT SWITCH COULD STOP THE FLAPS.  FLAP MOTOR ASSEMBLY & FLAP CONTROL RELAY, PN 6046H39B REPLACED & SYS RIGGED.  FLAP LIMIT SWITCH CHECKED OK.  NO FURTHER FAULTS.
